# SDR SWAA2019072435243

- Difficulty date: July 14, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8540
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 CREASE BEAM INNER CHORD UPPER FLANGE CORRODED AROUND NUT PLATES BETWEEN BS. 958 TO BS. 985, LBL 51.8.  R&R INNER CHORD IAW SRM & DWG.
